Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Matrix rings over polynomial identity rings. II

Elizabeth Berman

Vol. 58 (1975), No. 1, 37–41
Abstract

If A is a ring satisfying a polynomial identity, what identity is satisfied by the matrix ring An ? Theorem: If A satisfies the standard identity of degree k, then An satisfies the standard identity of degree 2kn2 n2 + 1.

Mathematical Subject Classification
Primary: 16A38
Milestones
Received: 1 July 1974
Published: 1 May 1975
Authors
Elizabeth Berman